# SDR SWAA2012022401728

- Difficulty date: February 13, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS CRACKED.  REPLACED EEPLS IAW AMM.
